# SDR GTIA021119

- Difficulty date: October 16, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED, VIBRATION NOISE IN NOSE AREA AFTER GEAR RETRACTION AT LGA RECYCLED GEAR, NO HELP, PUT GEAR DOWN.  RIGHT NOSE LANDING GEAR DOOR UNSECURE.  INSPECTED NOSE LANDING GEAR DOORS/WHEEL WELL SECURED NOSE LANDING GEAR DOORS.
